最优投资策略下保险公司的最大存活概率  

The Maximum Survival Probability of Insurance Company under Optimal Investment Policy

在线阅读下载全文

作  者:赵守娟[1] 马聪变[1] 

机构地区:[1]新乡学院数学系,河南新乡453003

出  处:《新乡学院学报》2011年第1期11-13,共3页Journal of Xinxiang University

摘  要:在股票价格服从几何布朗运动规律的条件下,研究了保险公司最优投资问题,得到了最优策略下最大存活概率满足的HJB方程,给出了当理赔变量服从指数分布时的最优策略和最大存活概率的表达式。The optimal investment problem of insurance company was considered under the assumption of the stock price in the market modeled by geometric Brownian motion.The HJB equation of the maximum survival probability under optimal policy was get,especially,the detailed expression of the optimal policy and the maximum survival probability with exponential claims was obtained

关 键 词:几何布朗运动 HJB方程 存活概率 指数分布 

分 类 号:O211.6[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象